# SDR DALA2025030301635

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057745
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 IN REF AMDS 5211-3001-2L, STEP #4: EXTENSION PIN OUT OF LIMIT OF ROTARY SNUBBER AT 2L PASSENGER DOOR.       :ROTARY SNUBBER AT 2L PASSENGER DOOR WAS REPLACED PER B757-200 AMM 52-11-10. (0834386)
